Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 147, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 3, 2008, 10:06 PM CST for 5 counties in Mississippi. It was in force for 54 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2008, 10:06 PM CST (04:06 UTC)
- Expired
- Mar 3, 2008, 11:00 PM CST
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Jasper County, MS, Kemper County, MS, Lauderdale County, MS, Neshoba County, MS, Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 105 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 10:12 PM CST | TSTM WND DMG | 2 Se Little Rock, MS | NUMEROUS TREES DOWNED...ESTIMATED NUMBER IS 144 AROUND HIGHWAY 494 AND HOPEWELL ROAD IN NORTHEAST NEWTON COUNTY. |
| Mar 3, 10:12 PM CST | TSTM WND DMG | 2 Se Little Springs, MS | SCATTERED TREES DOWNED...AROUND HIGHWAY 494 AND HOPEWELL ROAD IN NORTHEAST NEWTON COUNTY. THE PREVIOUS ESTIMATE OF 144 WAS INCORRECT. |
| Mar 3, 10:40 PM CST | TSTM WND DMG | 2 Se Little Rock, MS | NUMEROUS TREES DOWNED...ESTIMATED NUMBER IS 144 AROUND HIGHWAY 494 AND HOPEWELL ROAD IN NORTHEAST NEWTON COUNTY. |
| Mar 3, 10:43 PM CST | TSTM WND DMG | 2 S Blackwater, MS | SEVERAL TREES AND POWER LINES BLOWN DOWN BETWEEN BLACKWATER AND MERIDIAN NAS. POSSIBLE TORNADO. |
| Mar 3, 10:49 PM CST | TORNADO 0 | 6 Wsw Porterville, MS | SEVERAL TREES SNAPPED AND UPROOTED. SHED DESTROYED AND A WOODEN FENCE KNOCKED DOWN. MINOR DAMAGE TO A CHURCH STEEPLE. PATH LENGTH WAS 1 MILE AND MAXIMUM WIDTH WAS 30 YARDS. MAXIMUM WINDS WERE NEAR 85 MPH. |
| Mar 3, 11:08 PM CST | TSTM WND DMG | 4 Ene Meehan, MS | A FEW TREES WERE BLOWN DOWN ALONG WITH SOME POWER LINES AND PHONE LINES. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 2:25 PM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 040406
SVRJAN
MSC061-069-075-099-101-040500-
/O.NEW.KJAN.SV.W.0147.080304T0406Z-080304T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1006 PM CST MON MAR 3 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LAUDERDALE...MERIDIAN STATION...
MERIDIAN...
SOUTHEASTERN NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI...
EASTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 1100 PM CST
* AT 1006 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
LITTLE ROCK TO 8 MILES SOUTH OF LITTLE ROCK TO GARLANDVILLE...OR
ALONG A LINE EXTENDING FROM 10 MILES EAST OF PROSPECT TO 9 MILES
NORTHEAST OF NEWTON TO 9 MILES SOUTHEAST OF NEWTON...AND MOVING
NORTHEAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MARTIN...MEEHAN AND COLLINSVILLE BY 1015 PM CST...
BLUFF SPRINGS...SAVOY...DAMASCUS AND SUQUALENA BY 1020 PM CST...
BLACKWATER...PRISMATIC AND MERIDIAN BY 1025 PM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3207 8927 3240 8905 3262 8913 3293 8865
3292 8836 3239 8842 3222 8886 3223 8890
3221 8891
TIME...MOT...LOC 0406Z 235DEG 50KT 3263 8903 3245 8898
3225 8900
$$
GARRETT1 follow-up statement
000
WWUS54 KJAN 040419
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1018 PM CST MON MAR 3 2008
MSC099-040428-
/O.CAN.KJAN.SV.W.0147.000000T0000Z-080304T0500Z/
NESHOBA MS-
1018 PM CST MON MAR 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NESHOBA COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST TUESDAY MORNING
FOR EASTERN MISSISSIPPI.
LAT...LON 3214 8914 3241 8892 3269 8890 3291 8866
3292 8836 3239 8842 3222 8886 3223 8890
3220 8893
TIME...MOT...LOC 0418Z 235DEG 50KT 3266 8880 3239 8884
3219 8898
$$
MSC061-069-075-101-040500-
/O.CON.KJAN.SV.W.0147.000000T0000Z-080304T0500Z/
JASPER MS-NEWTON MS-LAUDERDALE MS-KEMPER MS-
1018 PM CST MON MAR 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR KEMPER...LAUDERDALE...SOUTHEASTERN NEWTON AND NORTHEASTERN JASPER
COUNTIES...
AT 1018 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DAMASCUS TO MEEHAN TO
12 MILES SOUTHWEST OF CHUNKY...OR ALONG A LINE EXTENDING FROM 14
MILES NORTHWEST OF MERIDIAN STATION TO 10 MILES WEST OF MERIDIAN TO
13 MILES SOUTHEAST OF NEWTON...MOVING NORTHEAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BLACKWATER...PRISMATIC AND NELLIEBURG BY 1025 PM CST...
DE KALB...BLACKWATER...DALEVILLE AND SAVOY BY 1030 PM CST...
OAK GROVE...MERIDIAN STATION AND MERIDIAN BY 1035 PM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3214 8914 3241 8892 3269 8890 3291 8866
3292 8836 3239 8842 3222 8886 3223 8890
3220 8893
TIME...MOT...LOC 0418Z 235DEG 50KT 3266 8880 3239 8884
3219 8898
$$
GARRETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 9:39 PM CST, 27 minutes earlier.
Area forecast discussion, Mar 3, 9:39 PM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
939 PM CST MON MAR 3 2008
.UPDATE...WILL NOT MAKE ANY ADJUSTMENTS TO THE FORECAST AT THIS TIME.
TWEAKED THE HOURLY VALUES TO ACCOUNT FOR CURRENT CONDITIONS.
TEMPERATURES AND DEWPOINTS WERE FALLING FAST BEHIND THE BOUNDARY.
TEMPERATURES AROUND GLH WERE ALREADY DOWN TO 49 DEGREES. THE CENTER
OF THE LOW APPEARED TO BE RIGHT OVER CENTRAL MISSISSIPPI AND STORMS
WERE REALLY FIRING UP OVER THE SOUTHERN HALF OF THE CWA...WHERE
MOISTURE AND INSTABILITY WERE BETTER. WINDS ACROSS THE SOUTHEAST WERE
PICKING UP ACROSS THE EAST ALSO...WITH SEVERAL OBS REPORTING WIND
GUSTS NEAR 60MPH. A LKY IS IN EFFECT...SO WILL HANDLE THE GUSTY WINDS
WITH AN SPS SINCE IT WILL BE SHORT-TERM EFFECT AHEAD OF THE LINE.
OTHERWISE...WILL NOT MAKE ANY ADJUSTMENTS TO THE FORECAST AT THIS TIME.
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS THE
AREA. THUNDERSTORMS HAVE MOVED EAST OF GLH...WITH A SHOWERS
LINGERING OVER THE AREA. LIGHT RAIN AND LOW CEILINGS WILL CONTINUE
THROUGH MIDNIGHT. THE RAIN SHOULD END AROUND 6Z...BUT CEILINGS WILL
LIKELY REMAIN FROM 1000-1500 FT. AT THIS TIME...LOOKS LIKE CEILINGS
WILL LOWER TO 500FT AROUND 9Z. COLD AIR WILL MOVE INTO THE
REGION...SO OVER-RUNNING PRECIP MAY BE A MIX OF VERY LIGHT RAIN AND
SNOW. THE TIMING HAS CHANGED A LITTLE...WITH THE MODELS SUGGESTING
IT WILL BE EARLY TO MID MORNING BEFORE ANYTHING DEVELOPS. SIMILAR
CONDITIONS ARE LIKELY AT GWO AND EVENTUALLY GTR. WILL NOT MAKE ANY
BIG CHANGES FROM THE CURRENT FORECAST. THUNDERSTORMS WILL BE LIKELY
FOR HBG AND MEI WITHING THE HOUR. RAINFALL HAS REDUCED VISIBILITIES
TO LESS THAN A MILE IN THUNDERSTORMS AND WIND GUSTS WERE AROUND
40KTS. CEILINGS HAVE REMAINED AROUND 1500FT OR GREATER. SHOULD SEE
LOWER CEILINGS BRIEFLY IN THUNDERSTORMS. HOLDING THUNDERSTORMS IN
FOR THOSE AREAS THROUGH 8Z SEEMS OK...WILL AMEND AS NEEDED. SHOWERS
AND A FEW THUNDERSTORMS WILL MOVE THROUGH GTR...WILL GO WITH
CONDITIONS SIMILAR TO GWO THROUGH 6Z. EXPECTING CEILINGS AROUND
500FT TO DEVELOP ACROSS THE AREA FROM 6-9Z. CEILINGS WILL GRADUALLY
INCREASE THROUGH 18Z. VFR CONDITIONS SHOULD PREVAIL AFTER 18Z...WITH
WINDS BELOW 10KTS AND CEILINGS GREATER 3KFT. SKIES SHOULD CLEAR
ACROSS THE REGION BY 00Z AND CONTINUE THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 42 49 31 65 / 100 14 0 0
MERIDIAN 47 51 32 65 / 100 21 0 0
VICKSBURG 41 50 33 66 / 100 9 0 0
HATTIESBURG 47 54 33 66 / 96 13 0 0
NATCHEZ 40 49 31 66 / 100 3 0 0
GREENVILLE 36 44 33 62 / 100 19 0 0
GREENWOOD 40 41 31 62 / 100 20 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR MSZ018-019-025>066-
072>074.
LA...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR LAZ007>009-015-016-
023>026.
AR...LAKE WIND ADVISORY UNTIL 6 AM CST TUESDAY FOR ARZ074-075.
&&
7Hazardous weather outlook, Mar 3, 9:10 PM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 910 PM CST MON MAR 3 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 042015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 230 PM CST MON MAR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER WITH WIDESPREAD DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE EAST OF INTERSTATE 55 TONIGHT...WITH SEVERE WEATHER EXITING THE REGION TO THE EAST AROUND MIDNIGHT. TORNADOES WILL ALSO BE POSSIBLE. A LARGE AND POWERFUL STORM SYSTEM APPROACHING THE SYSTEM WILL CONTINUE TO IGNITE SEVERE THUNDERSTORM ACTIVITY AS IT MOVES INTO THE LOWER MISSISSIPPI VALLEY REGION. AHEAD OF THE STRONG COLD FRONT... THIS MOISTURE WILL COMBINE WITH VERY STRONG WIND SHEAR TO PRODUCE A MAJOR SEVERE WEATHER EPISODE AND THE POTENTIAL FOR TORNADOES. IN ADDITION TO THE SEVERE WEATHER RISK...SOUTHERLY WINDS AHEAD OF THE COLD FRONT WILL OCCASIONALLY GUST UP TO 35 TO 40 MPH OVER MUCH OF THE AREA THIS EVENING. WINDS SHOULD SUBSIDE SOME LATER TONIGHT... BUT WIND GUSTS TO 20 TO 25 MPH WILL STILL BE COMMON...ESPECIALLY OVER EASTERN MISSISSIPPI. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS UNDERWAY THIS AFTERNOON AND TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Mar 3, 6:38 PM CST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
638 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TORNADO 4 ESE CARY 32.78N 90.86W
03/03/2008 SHARKEY MS TRAINED SPOTTER
BRIEF TORNADO TOUCH DOWN JUST ESE OF CARY.
&&
CMELocal storm report, Mar 3, 8:56 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
856 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FLASH FLOOD NW MORTON 32.36N 89.66W
03/03/2008 SCOTT MS EMERGENCY MNGR
WATER OVER A FEW ROADS NEAR THE BRANCH COMMUNITY, HWY 481
AND PICKEL RD.
&&
CMELocal storm report, Mar 3, 9:31 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
931 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL MAGEE 31.87N 89.73W
03/03/2008 E0.25 INCH SIMPSON MS EMERGENCY MNGR
0915 PM TSTM WND GST 3 SE MAGEE 31.84N 89.70W
03/03/2008 E60.00 MPH SIMPSON MS EMERGENCY MNGR
WINDS WERE ESTIMATED AT ABOUT 60 MPH A FEW MILES
SOUTHEAST OF MAGEE.
0920 PM NON-TSTM WND GST MERIDIAN 32.38N 88.71W
03/03/2008 M60.00 MPH LAUDERDALE MS EMERGENCY MNGR
ALSO HAD TREES DOWN NEAR THE LAUDERDALE COMMUNITY.
GRADIENT WINDS NOT DIRECTLY ASSOCIATED WITH
THUNDERSTORMS.
&&
HAMRICKLocal storm report, Mar 3, 9:39 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
939 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM LIGHTNING COLUMBIA 31.26N 89.83W
03/03/2008 MARION MS EMERGENCY MNGR
2 HOMES STRUCK AND ON FIRE, SERVICE STATION ALSO STRUCK
AND ON FIRE. LOCATIONS WERE IN THE COUNTY.
&&
CMESpecial weather statement, Mar 3, 9:39 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 939 PM CST MON MAR 3 2008 MSZ045-046-051-052-057-058-065-066-073-074-040545- NESHOBA-KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE-COVINGTON-JONES- LAMAR-FORREST- INCLUDING THE CITIES OF...PHILADELPHIA...PEARL RIVER...DE KALB... SCOOBA...NEWTON...UNION...DECATUR...CONEHATTA...MERIDIAN... BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL...SHUBUTA... COLLINS...MOUNT OLIVE...LAUREL...WEST HATTIESBURG...LUMBERTON... PURVIS...HATTIESBURG 939 PM CST MON MAR 3 2008 ...STRONG SOUTH WIND EAST MISSISSIPPI AHEAD OF THUNDERSTORM LINE... SOUTH WIND WILL INTENSIFY RAPIDLY JUST AHEAD OF THE LINE OF THUNDERSTORMS MOVING ACROSS EAST CENTRAL AND SOUTHEAST MISSISSIPPI THIS EVENING. SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WILL OCCUR WITH POSSIBLE GUSTS NEAR 50 MPH. THESE WIND SPEEDS WILL BE MORE THAN SUFFICIENT TO KNOCK DOWN TREES AND POWER LINES. WIND GUSTS OF THIS INTENSITY CAN BRING DOWN LARGE LIMBS AND TREES...CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. LOOSE OBJECTS SHOULD BE SECURED. EXERCISE CAUTION WHEN VENTURING OUTDOORS.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 6:12 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 48 min |
| Mar 3, 6:57 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 33 min |
| Mar 3, 7:07 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 23 min |
| Mar 3, 7:27 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 63 min |
| Mar 3, 7:52 PM CST | Flash Flood Warning | JAN | Copiah, Lincoln | 3 hr |
| Mar 3, 8:28 PM CST | Tornado Warning | JAN | Copiah, Jefferson Davis, Lawrence, Simpson | 47 min |
| Mar 3, 8:38 PM CST | Tornado Warning | JAN | Madison, Rankin, Scott | 23 min |
| Mar 3, 8:56 PM CST | Flash Flood Warning | JAN | Rankin, Scott, Smith | 3 hr |
| Mar 3, 9:02 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 28 min |
| Mar 3, 9:08 PM CST | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott, Smith | 52 min |
| Mar 3, 9:11 PM CST | Tornado Warning | JAN | Simpson, Smith | 34 min |
| Mar 3, 9:12 PM CST | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Lamar, Marion | 48 min |
| Mar 3, 9:18 PM CST | Tornado Warning | JAN | Lamar, Marion | 27 min |
| Mar 3, 9:25 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Smith | 50 min |
| Mar 3, 9:30 PM CST | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 45 min |
| Mar 3, 9:45 PM CST | Tornado Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 30 min |
| Mar 3, 10:14 PM CST | Tornado Warning | JAN | Covington, Forrest, Jones | 31 min |
| Mar 3, 10:21 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 54 min |
| Mar 3, 10:27 PM CST | Tornado Warning | JAN | Kemper, Lauderdale | 48 min |
| Mar 3, 10:46 PM CST | Tornado Warning | JAN | Clarke, Jasper, Jones | 29 min |
| Mar 3, 10:53 PM CST | Tornado Warning | JAN | Jasper, Lauderdale, Newton | 52 min |
| Mar 3, 10:56 PM CST | Tornado Warning | JAN | Clarke, Jasper | 49 min |
| Mar 3, 11:10 PM CST | Tornado Warning | JAN | Clarke | 35 min |
| Mar 3, 11:14 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 31 min |
| Mar 3, 11:21 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 32 min |
| Mar 3, 11:25 PM CST | Tornado Warning | JAN | Kemper | 25 min |
| Mar 3, 11:31 PM CST | Severe Thunderstorm Warning | JAN | Forrest | 29 min |
| Mar 4, 9:59 AM CST | River Flood Warning | JAN | Neshoba | 23 hr |
| Mar 4, 10:39 AM CST | River Flood Warning | JAN | Attala, Holmes | 3 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.